Since 1978
Published in Sarov (Arzamas-16), Nizhegorodskaya oblast

RUSSIAN FEDERAL
NUCLEAR CENTER -
ALL-RUSSIAN RESEARCH INSTITUTE
OF EXPERIMENTAL PHYSICS
 
 Русский |  English
ABOUT EDITORIAL BOARD PUBLICATION ETHICS RULES FOR AUTHORS AUTHORS ARCHIVE MOST RECENT ISSUE IN NEXT ISSUE PAPER OF THE YEAR




GEOMETRICAL INTEGRATION OF 3D ISOBARIC FLOW EQUATIONS OF AN IDEAL INCOMPRESSIBLE FLUID

V. E. Shemarulin
VANT. Ser.: Mat. Mod. Fiz. Proc 2016. Вып.2. С. 66-74.

A geometrical method is used to integrate equations describing 3D isobaric flows of an ideal incompressible fluid. An equivalent system of external equations is matched with the system of differential equations. It is shown that the original differential system integrability is conditioned by expansibility of the corresponding external forms and full integrability of the distribution associated with these forms. As a result, a general solution to the 3D isobaric flow equations has been found and the geometrical cause of integrability of these equations has been identified. The same is valid for 2D equations also, however, the integration of 2D equations is trivial and not considered in the paper. Some other authors have already found the general solution to isobaric equations using traditional methods and, therefore, the integration method described here is of interest from viewpoint of methodology.

Keywords: ideal incompressible fluid, isobaric flows, differential forms, associated distribution, full integrability, a general solution to isobaric flow equations.








[ Back ]


 
 
 
© FSUE "RFNC-VNIIEF", 2000-2024